MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported difficulty deploying the accucath guidewire while in procedure.Difficulty threading catheter into the vessel when access was determined.Device removed entirely to find the accucath wire exiting out the side of the needle.Patient required 2nd stick no other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty advancing the guidewire is confirmed; however, the exact cause is unknown.One photograph of an accucath ace was returned for evaluation.An initial visual observation of the photograph showed the accucath ace with the needle and guidewire exposed.The guidewire was observed to be exiting the needle shaft at the flash notch.Use residues were observed on the sample.No additional damage to the sample could be seen in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21465636
Report Number3006260740-2025-00979
Device Sequence Number8658805
Product Code FOZ
UDI-Device Identifier00801741137945
UDI-Public(01)00801741137945(11)231025(17)241231(10)REHV3624
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue NumberAC1182250
Device Lot NumberREHV3624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown